MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that an implant disassembled during surgery.While implanting the surgeon wanted to make an adjustment to the implant position, so he proceeded to pull the implant out.The bottom endplate and poly core stayed in the patient, but the peek cartridge and the superior endplate came out still attached to the inserter.He dug out the other two pieces and a second implant was used.There was no reported patient harm or injury.
 
Event or Problem Description
It was reported that an implant disassembled during surgery.During installation, the surgeon wanted to make an adjustment to the implant position so he proceeded to pull the implant out.The inferior plate and poly core remained in the disc space while the superior plate was removed with the cartridge and inserter.The inferior plate and poly core were removed from the disc space and another mobi-c was used to complete the procedure without patient impacts.
 
Additional Manufacturer Narrative
Corrected information in b5 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed that the screw piece has a small rust colored stain.The upper plate is labeled mb074k/5364744.The lower plate is labeled mb115k/5364610.The item could be fully disassembled and reassembled using si-mobc-0001 with no difficulty.Potential cause: root cause was unable to be determined.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
IMPLANT MOBIC M ST 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11948224
Report Number3004788213-2021-00064
Device Sequence Number3965597
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)250901(10)5371060
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberN/A
Device Catalogue NumberMB3575
Device Lot Number5371060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1